MathSciNet Relay Station
MathSciNet bibliographic data
MR2362436 (2008m:11138) 11J70 (11A55 11K50 68R15)
Davison, J. L. Quasi-periodic continued fractions. J. Number Theory 127 (2007), no. 2, 272–282.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement